# SDR MEX2003394

- Difficulty date: August 26, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 4055900906
- Part serial: 88060536
- Condition: Failed
- Location: Efis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REJECTED TAKEOFF DUE TO BOTH EFIS AND PFD DISPLAYS BEING LOOSE.  BOTH CADC WERE REPLACED IAW MM 34-16-01, ALL TESTS CORRECT.
